About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2011 (2011), Article ID 270903, 10 pages
http://dx.doi.org/10.1155/2011/270903
Research Article

Novel Computational Iterative Methods with Optimal Order for Nonlinear Equations

Department of Mathematics, Islamic Azad University, Zahedan Branch, 98168 Zahedan, Iran

Received 21 August 2011; Accepted 17 October 2011

Academic Editor: Michele Benzi

Copyright © 2011 F. Soleymani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Fazlollah Soleymani, “Two novel classes of two-step optimal methods for all the zeros in an interval,” Afrika Matematika, 2012. View at Publisher · View at Google Scholar
  • Taher Lotfi, Alicia Cordero, Juan R. Torregrosa, Morteza Amir Abadi, and Maryam Mohammadi Zadeh, “On Generalization Based on Bi et al. Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Taher Lotfi, and Elahe Tavakoli, “On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar